# SDR DXTR2016091201

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 10,389 hours, 8,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651210927
- Condition: Corroded
- Location: Zone 300
- Part time: 10,389 hours, 8,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRINGER CORRODED.   REPAIRED IAW ERO-8588679.
